Alert archive / New York / Flood Watches in 2024
Flood Watch 3, NWS Buffalo, NY
NWS Buffalo, NY issued this flood watch at Jul 10, 2024, 3:15 AM EDT for Jefferson County, Lewis County, Oswego County, New York. It took effect at Jul 10, 2024, 12:00 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2024, 3:15 AM EDT (07:15 UTC)
- In effect from
- Jul 10, 2024, 12:00 PM EDT
- Expired
- Jul 10, 2024, 10:34 PM EDT
- In force
- 11 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- None
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 18 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
475
WGUS61 KBUF 100715
FFABUF
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Buffalo NY
315 AM EDT Wed Jul 10 2024
NYZ006>008-101515-
/O.NEW.KBUF.FA.A.0003.240710T1600Z-240711T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
315 AM EDT Wed Jul 10 2024
...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING...
* WHAT...Flash flooding caused by excessive rainfall is possible.
* WHERE...A portion of central New York, including the following
counties, Jefferson, Lewis and Oswego.
* WHEN...From noon EDT today through this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Flooding may occur in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Heavy rain associated with the remnants of Beryl will produce
2 to 3 inches of rain with locally higher amounts possible.
Heavy rainfall rates associated with thunderstorms could
produce localized flash flooding this afternoon and this
evening.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
TMA2 follow-up statements
208
WGUS61 KBUF 101405
FFABUF
Flood Watch
National Weather Service Buffalo NY
1005 AM EDT Wed Jul 10 2024
NYZ006>008-110400-
/O.CON.KBUF.FA.A.0003.240710T1600Z-240711T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
1005 AM EDT Wed Jul 10 2024
...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...A portion of central New York, including the following
counties, Jefferson, Lewis and Oswego.
* WHEN...Through this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Flooding may occur in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Heavy rain associated with the remnants of Beryl will produce
2 to 3 inches of rain with locally higher amounts possible.
Heavy rainfall rates associated with thunderstorms could
produce localized flash flooding this afternoon and this
evening.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
RSH047 WGUS61 KBUF 110234 FFABUF Flood Watch National Weather Service Buffalo NY 1034 PM EDT Wed Jul 10 2024 NYZ006>008-110345- /O.CAN.KBUF.FA.A.0003.000000T0000Z-240711T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Oswego-Jefferson-Lewis- Including the cities of Oswego, Watertown, and Lowville 1034 PM EDT Wed Jul 10 2024 ...FLOOD WATCH IS CANCELLED... The Flash Flood Watch is cancelled for a portion of central New York, including the following counties, Jefferson, Lewis and Oswego. No additional flooding is expected, however there remains numerous road closures. $$ Apffel
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flood watch went out at Jul 10, 1:36 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 10, 1:36 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
136 AM EDT Wed Jul 10 2024
.SYNOPSIS...
Our stretch of fair dry weather will come crashing to an end later
tonight and Wednesday, as the remnants of Beryl will make its way
out of the Mid West. A soaking one to two inches of rain can be
expected in many areas by Thursday morning, with higher amounts
possible east of Lake Ontario and even moreso across the
Adirondacks. Along with tropical downpours on Wednesday, there will
be the risk for strong to severe thunderstorms, mainly across the
western Southern Tier and portions of the Finger Lakes.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
...Significant Rains AND increased severe weather threat continues
from the Remnants of Beryl on Wednesday...
Conditions will deteriorate overnight, as the remnants of Beryl over
the Lower Ohio Valley will push northeast. A tropically
enhanced warm front extending to the east across Pennsylvania
will approach our region in the process. A modest 25 to 30kt low
level jet impinging upon this boundary will combine with
forcing under the nose of an 80kt UL jet to lift a deepening
tropical airmass to generate increasingly widespread rain toward
sunrise Wednesday morning. PWAT values will surge to 2.25" by
daybreak, so the risk for heavy rain will be possible,
particularly within any embedded thunderstorms. The focus of the
rain will be over the western counties with sites west of the
Finger Lakes most likely to experience the heavier downpours.
Wednesday will most certainly be the most unsettled day of the
week...as the center of whats left of Beryl will track across the
far west end of Lake Erie to southernmost Ontario. Meanwhile...the
aforementioned eastward extending warm front will gradually advance
across our forecast area. The deep tropical moisture will focus near
and north of the advancing warm front where widespread moderate to
heavy rain is expected. Daytime rainfall amounts are forecast to
range from around a half inch across the western Southern Tier to 1-
1.5 inches most elsewhere. Embedded thunderstorm activity could
locally double that amount. The good news is that the threat for
excessive rains has diminished across the sloped terrain of the
Southern Tier...but on the flip side...the risk remains in place for
the more populated areas from Buffalo...Batavia and Rochester to the
Eastern Lake Ontario region. Six hour FFG guidance for this
particular area is in the vcnty of 2.25" and this will limit the
risk for widespread hydro concerns to some extent. Rain will
increase flow in most area tributaries, but given recent dry weather
and seasonably low current levels the rises on larger rivers are
likely to remain within bank. However, localized heavy rains in this
moist environment will still have the potential to produce flash
flooding or general flooding. Updated WPC forecast clips Lewis
county with a moderate risk for excessive rainfall, leaving most of
the forecast area in a slight risk.
As for the potential for severe weather...the Storm Prediction
Center has outlined much of western New York within a slight risk
area. This aligns with the progression of the tropically enhanced
warm front where a notably enhanced amount of shear will be present.
Bulk shear values of 40-50 kts and veering low level profiles will
support supercells and a non-zero threat of tornadoes...along with
clusters that will include tropical rain loaded downdrafts (ie
localized straight line wind damage risk). 00Z HRRR shows convection
developing early Wednesday afternoon and moving from west to east
across the area through around 8 p.m. This timeframe represents the
greatest risk for severe weather. There will be a frontal boundary
near or just south of the south shores of Lake Ontario, with areas
in the northeast flow on the cool side of the front at a much lower
risk for severe weather. However, non-convective northeast winds
will be quite breezy as the low passes by, with gusts to 35 mph and
much cooler weather. The boundary is likely to be near the I-90
corridor between Buffalo and Rochester but could meander some during
the day.
Wednesday night will remain very unsettled...particularly over the
Eastern Lake Ontario region. The center of the tropical remnants
will drift across the far western counties...while the axis of
deepest tropical moisture and associated will be slowly exiting via
the Thousand Islands and St Lawrence valley. This could produce an
additional inch to an inch and a half rain for the Eastern Lake
Ontario region...bringing 24 hour amounts to nearly three inches.
The highest amounts are expected to be over Lewis county.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
By Thursday morning Beryl's elongated remnant surface low will
be centered across the Lower Great Lakes and Upper Saint Lawrence
Valley...with this continuing to fill as it tracks into Southern
Quebec through the course of the day. While its attendant axis
of deep tropical moisture (and widespread moderate to heavy
rains) will be well to our east by this time...the continued
close proximity of the remnant low will keep clouds and at least
some scattered lighter showers going across the eastern Lake
Ontario region through the day...with upslope flow and
wraparound moisture also producing a few more of these across
far western New York. In between...largely dry weather should
prevail across the Finger Lakes. This disparity in cloud and
pcpn coverage will also be reflected in the temperatures we'll
experience...with highs ranging in the 70s across far western
New York and the North Country...and in the upper 70s to lower
80s in between. It will also remain on the muggy side...with
surface dewpoints remaining in the mid to upper 60s.
Thursday night surface high pressure and drier air will ridge
northeastward into our region from the Ohio Valley. This will help
to bring an end to any lingering scattered showers...with fair dry
weather otherwise prevailing. Lows will dip into the upper 50s to
mid 60s as surface dewpoints drop back a little more...making for at
least somewhat more comfortable conditions compared to the preceding
few nights.
Friday and Friday night the aforementioned surface ridge will remain
draped across our region...while a weakening mid-level trough passes
by just to our north and west. In the process this latter feature
will brush our region...and this coupled with diurnal heating/
destabilization and developing lake/orographically-forced
circulations could be enough to pop some widely scattered convection
across the Southern Tier and interior Finger Lakes during Friday...
with this activity then weakening with the loss of heating and
sliding eastward Friday night. Have covered this potential with some
slight chance PoPs for now...with dry weather otherwise anticipated.
As for temps...highs on Friday will bounce back to the lower to mid
80s for the most part...with lows in the lower to mid 60s then
following for Friday night. It will also be at least somewhat
humid...as surface dewpoints will generally be in the lower to mid
60s.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Guidance is starting to trend drier for Saturday as a shortwave
ridge moves into the area. A few showers can't be ruled out for
eastern areas as a shortwave trough exits to the east.
The next trough tracks into the area on Sunday, bringing the next
potential for showers. Some timing issues still among the guidance
with shower onset time from early Sunday morning through Sunday
night. Thunderstorms will also be possible as instability increases
through the second half of the weekend.
Shower potential will continue into the new work week as a few
shortwave troughs track across the area within a quasi-zonal flow
over the region. Guidance is also slower with a cold front tracking
southeast across the Great Lakes and into the forecast area for the
first half of the work week. Again though, there is plenty of
uncertainty among guidance for timing and shower coverage. Per usual
certainty will start to increase closer to the period and as higher
resolution models start to cover any specific day.
Daytime temperatures will be some 5 to 10 degrees above normal for
the period. Depending on the actual cold frontal passage,
temperatures later in the period, on Monday and/or Tuesday may end
up being cooler.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
VFR flight conditions are in place and will last through around 09Z.
Overnight and Wednesday the remnants of Beryl will approach from the
southwest. This will bring continued thickening and lowering cloud
cover, and eventually periods of moderate to possibly heavy rain
late tonight and Wednesday, along with some scattered thunderstorms.
This will result in flight conditions lowering to MVFR/IFR.
Wednesday afternoon and evening, enough instability could develop to
bring a risk of some strong to severe thunderstorms, with this risk
greatest south of a rough KBUF-KROC-KFZY axis. The main threat with
any such storms would be strong wind gusts.
Outlook...
Wednesday night...MVFR/IFR with widespread rain diminishing.
Thursday...Improvement to MVFR/VFR with leftover scattered
showers.
Friday...Mainly VFR with a low chance of showers and thunderstorms
across the Southern Tier/Finger Lakes.
Saturday...Mainly VFR with a low chance of showers and
thunderstorms well inland from the lakes.
Sunday...Mainly VFR with a chance of showers and thunderstorms.
&&
.MARINE...
Low pressure associated with the tropical remnants of Beryl will
push into Ohio, and this combined with high pressure to the
north will result in a tightening pressure gradient.
Northeasterly winds will increase, especially on Lake Ontario
during Wednesday. Based on this, have issued small craft
headlines for the western two-thirds of the Lake Ontario waters,
and the Lower Niagara River.
There also will be several rounds of rain with embedded
thunderstorms moving through. Some storms may produce gusty
winds. The surface low will weaken and move across the eastern
Great Lakes with winds diminishing Wednesday night.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory from 11 AM this morning to 11 PM EDT this
evening for LOZ030.
Small Craft Advisory from 8 AM this morning to 2 AM EDT
Thursday for LOZ042-043.
&&
SYNOPSIS...RSH/TMA
NEAR TERM...Apffel/RSH/TMA
SHORT TERM...JJR
LONG TERM...JM/SW
AVIATION...Apffel/JJR/TMA
MARINE...Apffel/RSH/TMAHazardous weather outlook, Jul 9, 4:23 AM EDT, 22 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 423 AM EDT Tue Jul 9 2024 NYZ001-002-010-011-100830- Niagara-Orleans-Northern Erie-Genesee- 423 AM EDT Tue Jul 9 2024 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of Tropical System Beryl will pass across our region Wednesday through Wednesday night. While this will bring a soaking rainfall of one to two inches to most locations, there could be localized corridors of heavier rainfall that may result in flooding. There remains uncertainty in the location of these areas of heavier rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>005-100830- Monroe-Wayne-Northern Cayuga- 423 AM EDT Tue Jul 9 2024 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Apparent temperatures will approach the mid 90s on Tuesday. The remnants of Tropical System Beryl will pass across our region Wednesday through Wednesday night. While this will bring a soaking rainfall of one to two inches to most locations, there could be localized corridors of heavier rainfall that may result in flooding. There remains uncertainty in the location of these areas of heavier rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012>014-019-085-100830- Wyoming-Livingston-Ontario-Chautauqua-Southern Erie- 423 AM EDT Tue Jul 9 2024 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of Tropical System Beryl will pass across our region Wednesday through Wednesday night. While this will bring a soaking rainfall of one to two inches to most locations, there could be localized corridors of heavier rainfall that may result in flooding. There remains uncertainty in the location of these areas of heavier rainfall. There is also a Marginal Risk for strong to severe thunderstorms Wednesday afternoon and evening, with strong to damaging wind gusts the primary severe weather threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ020-021-100830- Cattaraugus-Allegany- 423 AM EDT Tue Jul 9 2024 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of Tropical System Beryl will pass across our region Wednesday through Wednesday night. While this will bring a soaking rainfall of one to two inches to most locations, there could be localized corridors of heavier rainfall that may result in flooding. There remains uncertainty in the location of these areas of heavier rainfall. There is also a Slight Risk for strong to severe thunderstorms Wednesday afternoon and evening, with strong to damaging wind gusts the primary severe weather threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-100830- Oswego-Jefferson-Lewis- 423 AM EDT Tue Jul 9 2024 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of Tropical System Beryl will pass across our region Wednesday through Wednesday night. This will bring a soaking rainfall of one to two inches to most locations, there could be localized corridors of heavier rainfall that may result in flooding or flash flooding. There remains uncertainty in the location of these areas of heavier rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-100830- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 423 AM EDT Tue Jul 9 2024 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:41 PM EDT | Small Craft Advisory | BUF | 40 hr | |
| Jul 10, 4:37 AM EDT | Beach Hazards Statement | BUF | Monroe, Niagara, Orleans | 17 hr |
| Jul 10, 7:04 AM EDT | Special Weather Statement | BUF | Orleans | 41 min |
| Jul 10, 7:21 AM EDT | Special Marine Warning | BUF | 54 min | |
| Jul 10, 9:39 AM EDT | Special Marine Warning | BUF | 66 min | |
| Jul 10, 10:30 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 60 min |
| Jul 10, 11:01 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 59 min |
| Jul 10, 11:11 AM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 64 min |
| Jul 10, 11:29 AM EDT | Special Marine Warning | BUF | 44 min | |
| Jul 10, 11:36 AM EDT | Special Marine Warning | BUF | 54 min | |
| Jul 10, 11:48 AM EDT | Tornado Warning | BUF | Chautauqua | 27 min |
| Jul 10, 12:07 PM EDT | Special Marine Warning | BUF | 83 min | |
| Jul 10, 12:09 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 66 min |
| Jul 10, 12:21 PM EDT | Tornado Warning | BUF | Cattaraugus, Chautauqua, Erie | 24 min |
| Jul 10, 12:30 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Livingston | 75 min |
| Jul 10, 12:31 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 10, 12:44 PM EDT | Tornado Warning | BUF | Erie | 31 min |
| Jul 10, 12:48 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 10, 12:57 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 48 min |
| Jul 10, 1:06 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 31 min |
| Jul 10, 1:12 PM EDT | Tornado Warning | BUF | Erie, Genesee, Wyoming | 33 min |
| Jul 10, 1:27 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wayne | 63 min |
| Jul 10, 1:29 PM EDT | Special Marine Warning | BUF | 52 min | |
| Jul 10, 1:33 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 57 min |
| Jul 10, 1:36 PM EDT | Tornado Warning | BUF | Allegany, Livingston, Monroe, Ontario | 39 min |
| Jul 10, 1:39 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 22 min |
| Jul 10, 1:42 PM EDT | Tornado Warning | BUF | Allegany | 33 min |
| Jul 10, 1:43 PM EDT | Tornado Warning | BUF | Jefferson, Oswego | 47 min |
| Jul 10, 1:44 PM EDT | Tornado Warning | BUF | Genesee, Monroe, Orleans | 20 min |
| Jul 10, 2:01 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 10, 2:17 PM EDT | Tornado Warning | BUF | Ontario, Wayne | 43 min |
| Jul 10, 2:18 PM EDT | Tornado Warning | BUF | Jefferson, Lewis, Oswego | 42 min |
| Jul 10, 2:21 PM EDT | Tornado Warning | BUF | Monroe, Wayne | 24 min |
| Jul 10, 2:24 PM EDT | Tornado Warning | BUF | Cattaraugus, Chautauqua | 28 min |
| Jul 10, 2:26 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 34 min |
| Jul 10, 2:36 PM EDT | Tornado Warning | BUF | Monroe, Ontario, Wayne | 39 min |
| Jul 10, 2:42 PM EDT | Tornado Warning | BUF | Ontario, Wayne | 48 min |
| Jul 10, 2:43 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 29 min |
| Jul 10, 2:45 PM EDT | Special Marine Warning | BUF | 90 min | |
| Jul 10, 2:56 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 49 min |
| Jul 10, 2:59 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 46 min |
| Jul 10, 3:06 PM EDT | Flash Flood Warning | BUF | Lewis | 7 hr |
| Jul 10, 3:09 PM EDT | Tornado Warning | BUF | Cayuga, Oswego, Wayne | 51 min |
| Jul 10, 3:20 PM EDT | Tornado Warning | BUF | Cayuga, Oswego, Wayne | 40 min |
| Jul 10, 4:05 PM EDT | Tornado Warning | BUF | Jefferson, Lewis, Oswego | 40 min |
| Jul 10, 4:06 PM EDT | Special Marine Warning | BUF | 39 min | |
| Jul 10, 4:26 PM EDT | Tornado Warning | BUF | Oswego | 28 min |
| Jul 10, 4:32 PM EDT | Special Weather Statement | BUF | Wayne | 28 min |
| Jul 10, 5:04 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 56 min |
| Jul 10, 6:17 PM EDT | Special Weather Statement | BUF | Lewis | 43 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.